Search Results

There are 24484 results for: content related to: Radical Extensions and Solvability by Radicals

  1. Periods of Roots of Unity

    A Classical Introduction to Galois Theory

    Stephen C. Newman, Pages: 200–224, 2012

    Published Online : 23 MAY 2012, DOI: 10.1002/9781118336816.ch13

  2. Cyclic Extensions and Cyclotomic Fields

    A Classical Introduction to Galois Theory

    Stephen C. Newman, Pages: 171–184, 2012

    Published Online : 23 MAY 2012, DOI: 10.1002/9781118336816.ch10

  3. Weighted anisotropic product Hardy spaces and boundedness of sublinear operators

    Mathematische Nachrichten

    Volume 283, Issue 3, March 2010, Pages: 392–442, Marcin Bownik, Baode Li, Dachun Yang and Yuan Zhou

    Article first published online : 26 FEB 2010, DOI: 10.1002/mana.200910078

  4. Joint state and parameter estimation for a membrane bioreactor system

    Asia-Pacific Journal of Chemical Engineering

    Volume 6, Issue 3, May/June 2011, Pages: 406–422, Venkatesh K Madyastha and Vijaysai Prasad

    Article first published online : 24 MAR 2011, DOI: 10.1002/apj.578

  5. Long-time asymptotics of the nonlinear Schrödinger equation shock problem

    Communications on Pure and Applied Mathematics

    Volume 60, Issue 9, September 2007, Pages: 1349–1414, Robert Buckingham and Stephanos Venakides

    Article first published online : 12 MAR 2007, DOI: 10.1002/cpa.20179

  6. General Polynomials and the Beginnings of Galois Theory

    A Classical Introduction to Galois Theory

    Stephen C. Newman, Pages: 117–134, 2012

    Published Online : 23 MAY 2012, DOI: 10.1002/9781118336816.ch7

  7. Polynomials of Prime Degree

    A Classical Introduction to Galois Theory

    Stephen C. Newman, Pages: 192–199, 2012

    Published Online : 23 MAY 2012, DOI: 10.1002/9781118336816.ch12

  8. Roots of Unity and Cyclotomic Polynomials

    A Classical Introduction to Galois Theory

    Stephen C. Newman, Pages: 80–88, 2012

    Published Online : 23 MAY 2012, DOI: 10.1002/9781118336816.ch5

  9. Electro-reaction-diffusion systems with nonlocal constraints

    Mathematische Nachrichten

    Volume 277, Issue 1, December 2004, Pages: 14–46, A. Glitzky

    Article first published online : 5 NOV 2004, DOI: 10.1002/mana.200310218

  10. Global existence, singular solutions, and ill-posedness for the Muskat problem

    Communications on Pure and Applied Mathematics

    Volume 57, Issue 10, October 2004, Pages: 1374–1411, Michael Siegel, Russel E. Caflisch and Sam Howison

    Article first published online : 26 JUL 2004, DOI: 10.1002/cpa.20040

  11. Galois's Criterion for Solvability of Polynomials by Radicals

    A Classical Introduction to Galois Theory

    Stephen C. Newman, Pages: 185–191, 2012

    Published Online : 23 MAY 2012, DOI: 10.1002/9781118336816.ch11

  12. Multiple and sign-changing solutions for the multivalued p -Laplacian equation

    Mathematische Nachrichten

    Volume 283, Issue 7, July 2010, Pages: 965–981, Siegfried Carl and Dumitru Motreanu

    Article first published online : 12 MAY 2010, DOI: 10.1002/mana.200710049

  13. Microlensing with an advanced contour integration algorithm: Green's theorem to third order, error control, optimal sampling and limb darkening

    Monthly Notices of the Royal Astronomical Society

    Volume 408, Issue 4, November 2010, Pages: 2188–2200, V. Bozza

    Article first published online : 30 AUG 2010, DOI: 10.1111/j.1365-2966.2010.17265.x

  14. Weighted Lp estimates of solutions to boundary value problems for second order elliptic systems in polyhedral domains

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 83, Issue 7, July 2003, Pages: 435–467, V.G. Maz'ya and J. Roßmann

    Article first published online : 18 JUN 2003, DOI: 10.1002/zamm.200310041

  15. Symmetric Block Ciphers

    Wireless Mobile Internet Security, Second Edition

    Man Young Rhee, Pages: 81–160, 2013

    Published Online : 25 MAR 2013, DOI: 10.1002/9781118512920.ch4

  16. Discrete duality finite volume schemes for Leray−Lions−type elliptic problems on general 2D meshes

    Numerical Methods for Partial Differential Equations

    Volume 23, Issue 1, January 2007, Pages: 145–195, Boris Andreianov, Franck Boyer and Florence Hubert

    Article first published online : 19 JUN 2006, DOI: 10.1002/num.20170

  17. Uniqueness and Flat Core of Positive Solutions for Quasilinear Elliptic Eigenvalue Problems in General Smooth Domains

    Mathematische Nachrichten

    Volume 243, Issue 1, September 2002, Pages: 43–74, Zongming Guo

    Article first published online : 29 JUL 2002, DOI: 10.1002/1522-2616(200209)243:1<43::AID-MANA43>3.0.CO;2-U

  18. Nonuniform Transmission-Line Systems

    Radiating Nonuniform Transmissionline Systems and the Partial Element Equivalent Circuit Method

    Jürgen Nitsch, Frank Gronwald, Günter Wollenberg, Pages: 57–137, 2009

    Published Online : 26 OCT 2009, DOI: 10.1002/9780470682425.ch2

  19. A dual-observer design for global output feedback stabilization of nonlinear systems with low-order and high-order nonlinearities

    International Journal of Robust and Nonlinear Control

    Volume 19, Issue 15, October 2009, Pages: 1697–1720, Ji Li, Chunjiang Qian and Michael T. Frye

    Article first published online : 12 NOV 2008, DOI: 10.1002/rnc.1401

  20. Compound-matrix Riccati method for solving boundary-value problems

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 83, Issue 8, August 2003, Pages: 535–548, S. Ivansson

    Article first published online : 1 JUL 2003, DOI: 10.1002/zamm.200310027